# SDR AALA202004029013

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 9,329 hours, 3,509 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT DOOR SLIDE FAULT DISPLAYED DURING OPERATIONS TEST FOR EMERGENCY LIGHTING TEST. MAINTENANCE REPLACED L4 DOOR SLIDE PER MCM 25-94-03.
